# SDR USAA2012072300013

- Difficulty date: July 16, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 38,406 hours, 21,570 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100000
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - EXCESSIVE PLAY ON RIGHT ELEVATOR HINGE FITTING NR 3 BETWEEN HORIZONTAL STABILIZER STA 2973 TO STA 3416 & BETWEEN RIB 8 TO RIB 9.  REPLACED RIGHT ELEVATOR HINGE FITTING NR 3 IAW A319 AMM 55-16-42 & SRM 51-72-11.
